# SDR SWAA2023112021241

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 63,562 hours, 38,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD GALLEY AREA: EVACUATION PHOTO STRIP IS LOOSE FROM FORWARD LEFT WIND SCREEN TO SEAT 1C.<[01] SECURED PHOTO STRIP PER AMM 33-51-15;[02] C/W INSPECTION PER AMM 33-51-15.
